# SDR DHL2007793023

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT "S" INSIDE DUCT INLET 7 O'CLOCK POSITION BS 1130.  REMOVED PREVIOUS REPAIR AND FILLER ON "S" DUCT AT 7 O'CLOCK POSITION BS 1130 IAW SRM 51-30-2 FIGURE 1.  REMOVED FRAME IAW SRM 51-30-2 FIGURE 1.  FABRICATED NEW FILLER FRAME.  FABRICATED REPAIR DOUBLER IAW SRM 54-10-2 FIGURE 5 AND 54-10-3 FIGURE 10.  PARTS AND AREA TREATED AND PRIMED IAW SRM 51-10-2 FIGURE 1.  REPAIR AND FRAME INSTALLED IAW SRM 54-10-3 FIGURE 10.
